Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: why do i feel blank when i taper off . . ? ST

Posted by sageblue on July 26, 2004, at 13:11:55

In reply to Re: why do i feel blank when i taper off . . ?, posted by ST on July 25, 2004, at 23:40:20

Hey ST,

thanks for sharing your experience about coming on and off these numerous meds.

it's definitely disconcerting to feel less thought activity when i'm not actively seeking that through meditation or relaxation.

i would like at some point to take a drug vacation to see where i'm at without them now. last time i did it though, i couldn't really function after 3 weeks med-free. i think i will have to wait for a time that i can be off work and school for a significant period of time, and then try it out.

anyways, i'm no longer tapering depakote as the replacement med had very negative side effects -- made me cry and such. i have to wait another week for the neurologist to get back from vacation before we try something new. (the depakote is more for migraines than anything else, but i'd like to deal with some GAD too).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sageblue thread:369749
URL: http://www.dr-bob.org/babble/20040724/msgs/370750.html